Acetaminophen 500mg 100

$6.99

Tylenol Extra Strength caplets with 500mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief.

  • 100-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
You have successfully subscribed!
This email has been registered